# SDR CALA2017061701864

- Difficulty date: June 17, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 48,526 hours, 16,143 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE ARMED LIGHT INOPERATIVE.  RESEATED SLIDE SWITCH LENS AND OP CHECKED GOOD IAW AMM 52-11-00.
